My main response is that people should not self-diagnose and self-treat rashes, bumps, or lesions whose cause they do not know. I can't tell what the original lesion was and haven't a clue about the subsequent problems, scrotal irritation, etc. I agree you "need to get it taken care of"--but a health website isn't the way to do that; you need to see a health care provider. Presumably you showed the rash to the provider who diagnosed and treated your chlamydial infection; what did s/he say? (Or are you also treating that on your own? Maybe just relying on a diagnosis in your partner?)
The most common causes of a genital "bump" are genital warts and molluscum contagiosum. Like all treatments for genital warts, Aldara is only so-so; it clears up some warts but not others. To my knowledge, it has not been studied against molluscum. You don't say whether the original bump cleared up or not. The subsequent irritation might be side effect of Aldara, or a fungal rash, or something else.
If you don't have a regular health care provider, I recommend that you visit your local health department STD clinic, where the care will be expert, confidential, and low-cost or free. Do it before taking azithromycin (Zithromax). And stop using Aldara until you are examined. And no sex with your partner until all this is sorted out.
Good luck-- HHH, MD
No Dr. here, but I have read where Aldera can be very irritating to the penis and scrodum.
I have had MC, and basically took care of it myself. Just popped them like a zit, got the hard white core out and put on antibiotic cream after. But not sure you have that. MC looks like small bumps, some have a dimble on them, and have hard white core. When you squeeze out the core, you will bleed pretty good for the size of it. Just keep area clean so they do not spread. Mine lasted around 6 months and was gone then.
The bumps have cleared up but my skin is still red. One part has now looked like this for about four months. In addition, my whole scrotum is red as well for about 6 weeks now. Can Chlamydia cause this?
No, chlamydia can't do that. Stop trying to figure out a diagnosis on your own or by posting questions on this or any other website. See a health care provider.